Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can implants cause constipation and tiredness?

Hi I had the implant for about 4years and i had it removed about 3 weeks ago because it was causing heavy periods,mood swings and acne. Since i had it removed ive been feeling tired,bloated and constipated. I tried taking laxatives (over the counter and prescription but nothing has helped. Please help
Mon, 22 May 2017
Report Abuse
OBGYN 's  Response
Hello,
Thanks for sharing your health concern with us. Your symptoms are due to the withdrawal effect of the hormone. They are likely to subside once you regain natural cycles. If there is no respite, please inform your health care provider for further management. Increase fiber and liquid content in the diet, take plenty of fresh fruit and vegetables and exercise regularly. Hope this helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been feeling sick since I had unprotected sex on Nov 7th. My period came on Oct. 24th- Oct 31st before i had unprotected sex. After Nov. 7th...